MAUDE Adverse Event Report: SALTER LABS PARKER; ENDOTRACHEAL TUBE, DEHP-FREE, LOW PRESSURE, POLYURETHANE CUFF, NO MURPHY EYES

SALTER LABS PARKER; ENDOTRACHEAL TUBE, DEHP-FREE, LOW PRESSURE, POLYURETHANE CUFF, NO MURPHY EYES
Model Number H-PTCL-35 (I-PTCL-35)
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint product was not returned for evaluation; however, the reporter provided photographic evidence.Analysis of the photos confirmed the reported complaint.The root cause could not be determined.No other complaints were identified for the same or similar reported event.We will continue to monitor for trends.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 05 dec 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc.Represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that a sunmed holdings llc.Product was defective or caused serious injury.
 
Event or Problem Description
It was reported that a patient was intubated on (b)(6) 2025.The inflating tube broke on (b)(6) 2025 and the patient was reintubated.There were no delays in therapy, nor any harm or injury associated with this event.

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, DEHP-FREE, LOW PRESSURE, POLYURETHANE CUFF, NO MURPHY EYES
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key23729108
Report Number3004748541-2025-00126
Device Sequence Number13419754
Product Code BTR
UDI-Device Identifier00607411957604
UDI-Public(01)00607411957604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PTCL-35 (I-PTCL-35)
Device Catalogue NumberH-PTCL-35 (I-PTCL-35)
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexFemale